# SDR DU4R2009391

- Difficulty date: August 16, 2009
- Submitted: August 24, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND CORRODED CABIN FLOOR SUPPORT ANGLE AT BS 992.8, BL 37 - BL 45 R.
